Bounded Solutions for Nonlocal Boundary Value Problems on Lipschitz Manifolds with Boundary
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
Online-Ressource
- Language
-
Englisch
- Bibliographic citation
-
Bounded Solutions for Nonlocal Boundary Value Problems on Lipschitz Manifolds with Boundary ; volume:16 ; number:3 ; year:2016 ; pages:529-550 ; extent:22
Advanced nonlinear studies ; 16, Heft 3 (2016), 529-550 (gesamt 22)
- Creator
-
Gal, Ciprian G.
Warma, Mahamadi
- DOI
-
10.1515/ans-2015-5033
- URN
-
urn:nbn:de:101:1-2405031554286.926535217209
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 11:00 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Gal, Ciprian G.
- Warma, Mahamadi